このエントリーをはてなブックマークに追加
ID 52065
FullText URL
Author
Tasaka, Fuminori
Abstract
We give a characterization of the Glauberman-Watanabe corresponding blocks viewed as bimodules as a direct summand of a restricted or an induced module from the block in terms of a vertex and a multiplicity.
Keywords
finite group
Glauberman-Watanabe correspondence
Published Date
2014-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume56
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
17
End Page
26
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
Copyright Holders
Copyright©2014 by the Editorial Board of Mathematical Journal of Okayama University
File Version
publisher
Refereed
True
Submission Path
mjou/vol56/iss1/2
JaLCDOI